# SDR DL72S954668

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- System (JASC): 3530 · Portable Oxygen System
- Part: Mask
- Part number: 4566M37B
- Condition: Popped Indicator
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FWD CABIN PBE WITH POPPED INDICATOR.  REPLACED PBE.
